Seminar Day, 19th February

Location: Charles Perkins Centre Auditorium.

Free to attend and no need to register! All welcome: please come and enjoy!

9:00    Welcome and Introduction including Acknowledgement of Country by Corey Tutt

Session 1: Slimey brains

Chair: Shelley Wickham
9:15    Tanya Latty (University of Sydney) Slime moulds and social insects as models for dynamic problem solving
9:45     Ben Fulcher (University of Sydney) Using machine learning to enhance productive interdisciplinary exchange
10:00   Vini Gautam (Australian National University) Nanotechnology and neuroscience

Break (30 min)

Session 2: Buzzing with light

Chair: Ben Fulcher
11:00   Srini Srinivasan (University of Queensland) Bees, birds and ‘bots
11:30   Lydia Ng (Allen Institute for Brain Science) Towards a brain cell census
12:00   Francois Ladouceur (University of NSW) A dense optical integration system suitable for optogenetics

Lunch Break (1 hour)

Session 3: Innovative approaches

Chair: Rachel Wang
1:30     Shelley Wickham (University of Sydney) DNA origami
2:00     Sarab Sethi (Imperial College London) Audio markers of biodiversity
2:30     Alice Williamson (University of Sydney) Breaking Good

Break (15 min)

Session 4: Science and Art

Chair: Yu-Heng Lau
3:15 Sebastián Pérez (Universidad de Chile) and Anya Yermakova (Harvard University)

Session 5: Science and Startups

Moderator: Maryanne Large
4:00 Corey Tutt (University of Sydney) Indigenous Pathways
4:15 Stephen Perrault (ReadCoor), Cibby Pulikkaseril (Baraja), Marinna Madrid (Cellino)

5:45   Close

%d bloggers like this:
search previous next tag category expand menu location phone mail time cart zoom edit close